A Study on Fixed Points for Four Self-Mappings on OWC

Full Article - PDF

Published: 2023-07-22

Page: 285-288


K. Prudhvi *

Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India.

*Author to whom correspondence should be addressed.


Abstract

In this paper, we obtain a unique common fixed point theorem for OWC (Occasionally Weakly Compatible) four self-mappings in C- Metric Space (Cone Metric Space). Our results are, improving and generalizing some of the well known comparable results existing in the literature.

Keywords: Fixed point, common fixed point, occasionally weakly compatible, cone metric space


How to Cite

Prudhvi , K. (2023). A Study on Fixed Points for Four Self-Mappings on OWC. Asian Journal of Pure and Applied Mathematics, 5(1), 285–288. Retrieved from https://globalpresshub.com/index.php/AJPAM/article/view/1838

Downloads

Download data is not yet available.

References

Huang LG, Zhang X. Cone metric spaces and fixed point theorems of contractive mappings J. Math. Anal. Appl. 2007;332(2):1468-1476.

Aamri M, El. Moutawakil D. Some new common fixed point theorems under strict contractive conditions, J Math Anal Appl. 2002;270:181-188.

Abbas M, Jungck G. Common fixed point results for non commuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl. 2008;341:416-420.

Abbas M, Rhoades BE. Fixed and periodic point results in cone metric spaces, Appl. Math. Lett. 2008;21:511-515.

Altun I, Durmaz B. Some fixed point theorems on ordered cone metric spaces, Rend. Circ. Mat. Palermo. 2009;58:319-325.

Jungck G, Rhoades BE. Fixed point theorems for occasionally weakly compatible mappings, Fixed Point Theory. 2006;7:286-296.

Jungck G, Rhoades BE. Fixed point theorems for occasionally weakly compatible mappings, Erratum, Fixed Point Theory. 2008;9:383-384.

Jungck G. Compatible mappings and common fixed points, Int. J. Math & Math. Sci. 1986;9:771-779.

Kannan R. Some results on fixed points, Bull. Calcutta. Math. Sci. 1968;60:71-76.

Prudhvi K. A Unique Common Fixed Point Theorem for a Metric Space with the Property (E.A), American Journal of Applied Mathematics and Statistics. 2023;11(1):11-12.

Prudhvi K. Generalized Fixed Points for Four Self – Mappings with the property OWC in CMS, Asian Research Journal of Mathematics. 2023;9(5):37- 40.

Arvind Bhatt, Harish Chandra. Occasionally weakly compatible mappings in cone metric space. Applied Mathematical Sciences. 2012;6(55):2711 – 2717.